Alert archive / Georgia / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 155, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 23, 2018, 2:02 PM EDT for 5 counties in Georgia. It was in force for 43 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 23, 2018, 2:02 PM EDT (18:02 UTC)
- Expired
- Jun 23, 2018, 2:45 PM EDT
- In force
- 43 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Catoosa County, GA, Gordon County, GA, Murray County, GA, Walker County, GA, Whitfield County, GA
The radar
The Northeast Alabama radar (KHTX), 107 km from the middle of the area, began a volume at 18:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 23, 2:05 PM EDT | TSTM WND DMG | 1 S Fort Oglethorpe, GA | TREES AND POWER LINES DOWN AT THE INTERSECTION OF ALEXANDER BRIDGE RD AND LAFAYETTE RD. |
| Jun 23, 2:15 PM EDT | TSTM WND DMG | 1 Ene Boynton, GA | TWO TREES REPORTED DOWN ON THREE NOTCH RD NEAR THE INTERSECTION WITH BATTLEFIELD PKWY. |
| Jun 23, 2:16 PM EDT | TSTM WND DMG | 4 Wnw Mill Creek, GA | TREE AND POWER LINES REPORTED DOWN AT THE INTERSECTION OF LAFAYETTE RD AND LOGAN RD. |
| Jun 23, 2:18 PM EDT | TSTM WND DMG | 1 E Rocky Face, GA | TREE AND POWER LINES REPORTED DOWN AT THE INTERSECTION OF CROW VALLEY RD AND ASHTOD WOODS WAY. |
| Jun 23, 2:20 PM EDT | TSTM WND DMG | 1 Ssw Varnell, GA | TREE AND POWER LINES REPORTED DOWN AT THE INTERSECTION OF SUFFOLK WAY AND PALOMINO DR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 23, 12:09 PM EDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.0 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 670 J/kg
- Mixed-layer CIN
- -35 J/kg
- Mixed-layer LCL
- 634 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 136 m²/s²
- 0-3 km storm-relative helicity
- 129 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 2.6
The text
As transmitted.
092
WUUS52 KFFC 231802
SVRFFC
GAC047-129-213-295-313-231845-
/O.NEW.KFFC.SV.W.0155.180623T1802Z-180623T1845Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
202 PM EDT SAT JUN 23 2018
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Catoosa County in northwestern Georgia...
Murray County in northwestern Georgia...
Whitfield County in northwestern Georgia...
Walker County in northwestern Georgia...
Northwestern Gordon County in northwestern Georgia...
* Until 245 PM EDT.
* At 202 PM EDT, severe thunderstorms were located along a line
extending from Chattanooga Valley to near Center Post, moving east
at 60 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Dalton, Lafayette, Chatsworth, Ringgold, Fort Oglethorpe,
Chickamauga, Varnell, Lookout Mountain, Eton, Tunnel Hill, Cohutta,
Crandall, Sumac, Gregory, Blue Spring, Fairview, Conasauga Lake,
Linwood, Beaverdale and Villanow.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3499 8464 3475 8465 3473 8466 3460 8465
3460 8535 3496 8538 3498 8536
TIME...MOT...LOC 1802Z 275DEG 50KT 3495 8533 3464 8531
HAIL...<.75IN
WIND...60MPH
$$1 follow-up statement
776
WWUS52 KFFC 231827
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
227 PM EDT SAT JUN 23 2018
GAC047-295-231836-
/O.CAN.KFFC.SV.W.0155.000000T0000Z-180623T1845Z/
Catoosa GA-Walker GA-
227 PM EDT SAT JUN 23 2018
...THE SEVERE THUNDERSTORM WARNING FOR CATOOSA AND WALKER COUNTIES IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 400 PM EDT for
northwestern Georgia.
LAT...LON 3475 8465 3473 8466 3460 8465 3460 8503
3461 8503 3497 8499 3497 8498 3498 8498
3499 8464
TIME...MOT...LOC 1826Z 275DEG 50KT 3492 8494 3461 8492
$$
GAC129-213-313-231845-
/O.CON.KFFC.SV.W.0155.000000T0000Z-180623T1845Z/
Murray GA-Whitfield GA-Gordon GA-
227 PM EDT SAT JUN 23 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM EDT
FOR MURRAY...WHITFIELD AND NORTH CENTRAL GORDON COUNTIES...
At 226 PM EDT, severe thunderstorms were located along a line
extending from near Varnell to near Resaca, moving east at 60 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Dalton, Chatsworth, Varnell, Eton, Cohutta, Crandall, Carters, Sumac,
Ramhurst, Gregory, Tilton, Conasauga Lake, Tennga, Beaverdale,
Dawnville, Cisco, Fort Mountain State Park, Nickelsville and North
Georgia Speedway.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3475 8465 3473 8466 3460 8465 3460 8503
3461 8503 3497 8499 3497 8498 3498 8498
3499 8464
TIME...MOT...LOC 1826Z 275DEG 50KT 3492 8494 3461 8492
HAIL...<.75IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 23, 1:45 PM EDT, 17 minutes earlier.
Area forecast discussion, Jun 23, 1:45 PM EDT, 17 minutes before
Area Forecast Discussion...UPDATED for Aviation National Weather Service Peachtree City GA 145 PM EDT Sat Jun 23 2018 .Update... Have increased pops to account for developing showers and storms moving into the area from AL. No other changes at this time. 41 .Previous... Near term forecast in pretty good shape. Increased PoPs late morning and midday over westcentral GA area based on increasing coverage/intensity of convection over northern AL/MS. SNELSON && .PREV DISCUSSION... /Issued 526 AM EDT Sat Jun 23 2018/ SHORT TERM /Today through Sunday/... Main concern is likelihood and timing of strong/svr storms late this afternoon and evening. Also concerned about excessive heat. Slow moving upper wave over midwest states with unseasonably strong westerlies south across southern states including GA...still in place. While best severe storm ingredients may remain west of GA will still be enough CAPE and vertical wind shear for isolated severe storms late afternoon and evening. HREF MLCAPE should be 2000- 2500 J/kg, which is less than the 3000 or so we saw yesterday. 0-6km bulk shear also strong, 25-30kts, with aforementioned westerlies in place, but low level shear somewhat weak during peak instability this afternoon, 0-1km SRH only progged around 50-100 m2/s2 by HREF. Will likely not see as many severe storms as yesterday with these values but sufficient for another round of atypical fast-moving multicell/QLCS and brief supercell storms. No strong consensus with hires models on timing and coverage. Some indication that first round could go up over middle GA first then subsequent round coming in from AL into north GA. Main threats will be damaging wind but cant rule out brief/weak tornado with any supercell storm or QLCS- boundary interaction. Sunday should see another round of isolated storms but less instability and much less coverage as upper low continues to slide east away from the area. Heat index values likely to exceed advisory criteria in far southeast counties. Will continue to monitor this as new guidance comes in. SNELSON LONG TERM /Sunday Night through Friday/... Still not much change in the over all pattern for the next 6 days, but we may be seeing the beginning of a pattern shift by day 7. North and Central GA will stay in West to Northwesterly upper level flow through Wed/Thu. This will allow waves and moisture to continue to move across the area keeping the Southeastern U.S. convectively active through the period. Still expecting mainly diurnally driven storms each day as instabilities peak everyday between 18z-00z across the CWA. The airmass is also expected to stay fairly moist with PWs in the 1.5 to 1.9 inch range through day 6/7 as well. By Friday it looks like the upper level flow begins to turn to the NE as a wedge of surface high pressure build down the eastern seaboard. If this happens we could see mainly cloudy skies for the Friday/Sat with temps dipping a bit more into the 80s. This is still 7 to 8 days away and do not have a lot of confidence in this. This is also the first time the models are showing a possible pattern shift in about a week or so. As for now will continue with a steady as she goes approach to the forecast and keep highs in the lower 90s and chance pops every afternoon through day 7. 01 && .AVIATION... 18Z Update...Should be mostly vfr this afternoon by but some mvfr ceilings are developing due to showers and thunderstorms. Some mvfr stratus possible toward sunrise. Convection should continue to develop through the evening and diminish later tonight. Winds should remain on the west side...occasionally gusty this afternoon. Expecting overall fewer thunderstorms on Sunday. 41 //ATL Confidence...18Z Update... Medium on ceilings this afternoon and overnight. High on all other elements. 41 && .PRELIMINARY POINT TEMPS/POPS... Athens 90 72 94 73 / 40 10 20 20 Atlanta 89 74 93 75 / 60 20 20 10 Blairsville 83 66 86 67 / 40 20 30 30 Cartersville 88 71 92 72 / 60 20 20 20 Columbus 92 75 95 75 / 40 10 20 10 Gainesville 88 72 91 73 / 40 20 20 20 Macon 92 74 96 74 / 50 20 20 10 Rome 88 71 92 72 / 60 30 20 20 Peachtree City 89 72 94 73 / 60 20 20 10 Vidalia 94 76 96 76 / 30 20 20 10 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...41 LONG TERM....01 AVIATION...41
Hazardous weather outlook, Jun 23, 5:08 AM EDT, 8 hours 54 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 508 AM EDT Sat Jun 23 2018 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-240915- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 508 AM EDT Sat Jun 23 2018 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Today and Tonight... Scattered to numerous thunderstorms are expected across north and central Georgia this afternoon into tonight. Some storms will be severe, mainly across north and portions of central Georgia. The main hazards will be damaging winds, frequent lightning, and isolated flooding from heavy rainfall. An isolated tornado will also be possible. .DAYS TWO THROUGH SEVEN...Sunday through Friday... There is a chance of thunderstorms everyday for the next week, mainly during the afternoon and evening hours. A few storms could be strong to severe each day with gusty winds, frequent lightning and isolated flooding from heavy rainfall. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta.
In the hours before
Local storm report, Jun 23, 10:38 AM EDT, 3 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1038 AM EDT SAT JUN 23 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM TSTM WND DMG 3 SW COLLEGE PARK 33.62N 84.48W
06/22/2018 FULTON GA UTILITY COMPANY
GA POWER CONFIRMS A DOWN TREE CAUSED A POWER OUTAGE ON
GODBY RD, NEAR THE I-85 & I-285 EXCHANGE.
&&
EVENT NUMBER FFC1800397
THIEMLocal storm report, Jun 23, 12:42 PM EDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1242 PM EDT SAT JUN 23 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 PM TSTM WND DMG 2 NE CARTERSVILLE 34.19N 84.78W
06/22/2018 BARTOW GA EMERGENCY MNGR
TREE DOWN ACROSS POWERLINES NEAR HWY 41 & CENTER RD.
&&
EVENT NUMBER FFC1800398
THIEMLocal storm report, Jun 23, 1:05 PM EDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
105 PM EDT SAT JUN 23 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM TSTM WND DMG 1 N BUFORD 34.14N 84.00W
06/22/2018 GWINNETT GA SOCIAL MEDIA
SEVERAL TREES DOWN IN THE AREA OF MILTON. IN
PARTICULAR, FREEMANVILLE RD WAS COMPLETELY BLOCKED BY
DOWNED TREES.
&&
EVENT NUMBER FFC1800399
THIEMSpecial weather statement, Jun 23, 1:26 PM EDT, 36 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
126 PM EDT SAT JUN 23 2018
GAZ001-002-231815-
Walker GA-Dade GA-
126 PM EDT SAT JUN 23 2018
...SIGNIFICANT WEATHER ADVISORY FOR WALKER AND DADE COUNTIES UNTIL
215 PM EDT...
At 126 PM EDT...a line of strong thunderstorms was along a line
extending from Russell Cave National Monument to near Hammondville...
and moving east at 40 mph.
HAZARD...40 to 50 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Chattanooga, Lafayette, Trenton, Fort Oglethorpe, Rossville,
Chickamauga, Lookout Mountain, Naomi, Rising Fawn, Noble, Cole City,
Wildwood, Fairview, Stephensville, Linwood, Chattanooga Valley, New
England, Morganville, Cloudland Canyon State Park and Hooker.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3499 8528 3495 8526 3486 8526 3485 8522
3481 8520 3478 8520 3477 8518 3472 8517
3472 8516 3463 8512 3460 8553 3498 8560
TIME...MOT...LOC 1726Z 264DEG 35KT 3498 8583 3462 8567
WIND...50MPHLocal storm report, Jun 23, 1:41 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
141 PM EDT SAT JUN 23 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0805 PM TSTM WND DMG 3 S NOBLE 34.74N 85.24W
06/22/2018 WALKER GA SOCIAL MEDIA
MULTIPLE REPORTS OF DAMAGE ON THE NORTH SIDE OF
LAFAYETTE FROM A POSSIBLE TORNADO. DAMAGE CURRENTLY
INCLUDS ROOF DAMAGE TO A HOUSE, HEAVY DAMAGE TO A BARN,
AND SEVERAL TREES SNAPPED OR UPROOTED. DAMAGE SEEMS TO
BE CENTRALIZED AROUND THE AREA OF RINGGOLD RD AND LAKE
HOWARD RD
&&
EVENT NUMBER FFC1800400
THIEMSpecial weather statement, Jun 23, 1:48 PM EDT, 14 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
148 PM EDT SAT JUN 23 2018
GAZ074-231815-
Washington GA-
148 PM EDT SAT JUN 23 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN WASHINGTON COUNTY UNTIL
215 PM EDT...
At 148 PM EDT...a strong thunderstorm was over Hebron, or 9 miles
west of Sandersville...moving east at 45 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Sandersville, Davisboro, Tennille, Harrison, Riddleville and Hebron.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3278 8266 3278 8267 3280 8268 3279 8269
3293 8305 3300 8302 3299 8261
TIME...MOT...LOC 1748Z 287DEG 39KT 3294 8297
WIND...40MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 8:01 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Harris, Muscogee | 29 min |
| Jun 22, 8:08 PM EDT | Special Weather Statement | FFC | Morgan, Newton | 52 min |
| Jun 22, 8:23 PM EDT | Special Weather Statement | FFC | Taylor | 52 min |
| Jun 22, 8:37 PM EDT | Special Weather Statement | FFC | Chattooga, Walker | 53 min |
| Jun 22, 8:40 PM EDT | Special Weather Statement | FFC | Baldwin, Bibb, Jones, Monroe | 50 min |
| Jun 22, 8:54 PM EDT | Special Weather Statement | FFC | Greene | 51 min |
| Jun 22, 9:06 PM EDT | Severe Thunderstorm Warning | FFC | Crawford, Houston, Macon, Peach, Taylor | 39 min |
| Jun 22, 9:23 PM EDT | Special Weather Statement | FFC | Bartow, Floyd, Gordon | 52 min |
| Jun 22, 9:28 PM EDT | Special Weather Statement | FFC | Baldwin, Wilkinson | 47 min |
| Jun 22, 9:45 PM EDT | Special Weather Statement | FFC | Twiggs | 30 min |
| Jun 22, 9:53 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Floyd | 22 min |
| Jun 22, 10:05 PM EDT | Special Weather Statement | FFC | Glascock, Jefferson | 40 min |
| Jun 22, 10:40 PM EDT | Special Weather Statement | FFC | Jefferson, Johnson | 50 min |
| Jun 22, 11:15 PM EDT | Special Weather Statement | FFC | Emanuel, Johnson | 45 min |
| Jun 23, 1:31 AM EDT | Special Weather Statement | FFC | Troup | 29 min |
| Jun 23, 2:27 AM EDT | Special Weather Statement | FFC | Meriwether, Pike | 33 min |
| Jun 23, 3:06 AM EDT | Special Weather Statement | FFC | Coweta, Fayette | 24 min |
| Jun 23, 1:26 PM EDT | Special Weather Statement | FFC | Dade, Walker | 49 min |
| Jun 23, 1:32 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Dade, Walker | 43 min |
| Jun 23, 1:48 PM EDT | Special Weather Statement | FFC | Washington | 27 min |
| Jun 23, 2:16 PM EDT | Special Weather Statement | FFC | Jefferson | 29 min |
| Jun 23, 2:37 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer, Murray | 38 min |
| Jun 23, 2:39 PM EDT | Special Weather Statement | FFC | Bibb | 51 min |
| Jun 23, 2:45 PM EDT | Special Weather Statement | FFC | Johnson | 45 min |
| Jun 23, 3:14 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer, Lumpkin, Towns, Union, White | 46 min |
| Jun 23, 3:37 PM EDT | Special Weather Statement | FFC | Emanuel | 38 min |
| Jun 23, 3:39 PM EDT | Special Weather Statement | FFC | Johnson | 51 min |
| Jun 23, 4:13 PM EDT | Special Weather Statement | FFC | Montgomery, Treutlen | 47 min |
| Jun 23, 5:09 PM EDT | Special Weather Statement | FFC | Haralson | 36 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.